# SDR DALA2023041002763

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2705414) DURING INSPECTION FOUND HORZ STAB MANUAL CHAIN DISCONNECTED AT SPROCKET ON FWD MECHANISM. RECONNECTED HORZ STAB MANUAL CHAIN AT SPROCKET ON FWD MECHANISM IAW B737-800 AMM 27-41-41-400-801. OPS TEST STABILIZER MANUAL TRIM & TRIM INDICATOR GOOD IAW B737-800 AMM 27-41-00.
